I answered this way because of the experiences of certain vets like Cortes who developed gyno even with the proper AI precautions. In Cortes's case the compound in question was Tren, but Deca is known to have even stronger prolactin increasing effects.
I know an AI will generally protect against Cortes' outcome - but not always. The OP seems to have the same proclivity to prolactin based gyno as Cortes so having caber on hand seems to be the prudent thing to do.
See Cortes' thread: http://www.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/the_trenprogesteroneprolactin_thread
Quote from that thread:
"Alright. I have never had this explained to me, but I KNOW that I have experienced gyno as a direct result of either a too high dosage or a too long usage of tren. Massive amounts of letrozole did nothing but destroy my libido, while the gyno continued to progress pretty well unchecked.
To the degree that I now have more fatty tissue there than I had before, along with a hard, pea-sized lump that was never there to begin with."